# SDR QXEA0201229

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,110 hours, 2,532 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND INBOARD FLAP OUTBOARD ACTUATOR ATTACH BRACKET BEARING SURFACE DAMAGED BY ACTUATOR ATTACH PIN.  REPAIRED IAW HORIZON AIR EA 6-57-51.
